Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Depo shot, itchy red bumps on legs. Due to injection?

I have been taking the depo shot for the past year and 4 months. I recently switched gynocologists because I moved to go to university. I have had no reactions to the shot that my old gynocologist was giving me, when when I switched over, I have gotten a handful of itchy red bumps on the back of my legs. I was wondering if it had anything to do with the different place I was getting my shot? As well, I just quit smoking , so I wanted to know if maybe smoking was hiding the side effects, and they just appeared now.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi (Rama?!)
> It has nothing to do with the site of injection
> It also has nothing to do with smoking. Tobacco only adds more problems.
Congratulations for quitting the smoking - you deserve to be appreciated for the motivation and achievement. Keep it up.
> The reaction this time could be due to other reasons
- Changing the brand / the solvent used might have been different, even though the drug is the same
- Infection / at the site of injection or the instruments
Antihistamines and local fomentations could help
Try to see your doctor again - if you feel you need further assessment and assistance
God luck
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor